Avatar universal
tinnitus
Why is tinnitus a side effect of aspirin?
Cancel
3 Answers
Page 1 of 1
Avatar universal
because asprin, a long with many other medications, is ototoxic
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
969741 tn?1247669890
ototoxic? Mind elaborating on this to one who has had Tinnitus since childhood and just realized how great silence is, if only temporarily.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
   Hi;

   I suppose you've had a very minor hearing loss since childhood; maybe ven born with it for some reason.

   Ototoxic medications have a high affinity for the middle and inner ear. ASA, aspirin, adds insult to pre-existing injury.

   Russ
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources
Top Ear, Nose, Throat Answerers
209987 tn?1451939065
Blank
tschock
AB
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar m tn
Blank
JimBean315
Palm Coast, FL